# SDR DALA2021032601809

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 16,876 hours, 6,497 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7385423) DURING INSPECTION FOUND L/H HORIZ. STAB DENT AT 7 IN. FROM I/B. BEGAN FABRICATING NEW L/E PLATE.(442036). REWORKED ORIGINAL L/E PANEL DENT IAW B737 SRM 55-10-01. REINSTALLED L/E INBD. PANEL IAW BOEING DRAWING 186A2001. REINSTALLED PANELS 331A, 331AZ, AND SEAL RETAINER AND BRACKET.
